MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D12 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D12 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130712100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision shoulder arthroplasty: primary implant date: (b)(6) 2019.Due to the dislocated shoulder joint.Prosthetic joint continued to show signs of infection according to the surgeon, including a suppurating wound.All prosthesis removed, discarded.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.H10 additional narrative:.
 
Event or Problem Description
Affected side is the left.

Brand Name
DXTEND MBLOC HUM EPI 1 D12 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10130045
Report Number1818910-2020-13342
Device Sequence Number13988971
Product Code HSD
UDI-Device Identifier10603295027188
UDI-Public10603295027188
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130712100
Device Catalogue Number130712100
Device Lot Number5337898
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D42MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND STAND PE CUP D42 +6MM; METAGLENE +10MM; DXTEND GLENOSPHERE STD D42MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND STAND PE CUP D42 +6MM; METAGLENE +10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR